Sneezing And Itchy Eyes In The Morning After Taking The Chlorpromazine Pill?
I want to ask since I used the Eximer pill, how come in the morning I like to sneeze with the eyes itchy, huh? I use an Eximer pill almost every night, is there anything to do with the drug Eximer or emng disease? ,, thanks
Hello, thank you for asking the HealthReplies.com team.
The drug you mentioned is a drug that contains Chlorpromazine which many doctors prescribe for patients with mental illness. This drug is a prescription drug where its use must be with doctor's recommendation and prescription. After the use of this drug some side effects can occur, such as dizziness, drowsiness, dry mouth, nausea, anxiety, trembling, emotional changes, sleep disorders, and so forth. Side effects of sneezing and itchy eyes due to the use of this drug generally occur rarely. Allergic reactions can also arise due to the use of this drug, the reaction can be in the form of itchy skin, redness, swelling, coughing, shortness of breath, and other allergic symptoms. Sneezing and itchy eyes in the morning, in addition to drug side effects can also be caused by other causes, such as allergic rhinitis or respiratory infections. If you suspect symptoms that arise due to the drug, or the symptoms experienced have disrupted activities, you should consult your doctor. The doctor will do a re-examination and provide appropriate treatment. We recommend that you continue to eat healthy and nutritious foods, try to be in an environment with cool and clean air conditions, adequate fluid needs, regular exercise, adequate rest, and avoid stress, cigarettes, and alcohol.
so, hopefully it helps.